Join the 'Azor' group to help and get support from people like you.
We found 37 questions associated with the 'Azor' topic.
Posted 2 Dec 2011 by • 3 answers
want to know if there is a cheaper/generic alternitive for this drug? I do not have insurance and it is very expensive.
Posted 8 Sep 2009 • 5 answers
For the past month my mom has been taking Azor 5/40 Mg tablets once daily and 5 mg of Norvasc at night. Both lower legs from the ankles up to the upper calf area are swollen and tender. Her doctor thought it could be related to her severe RA and just inflammatory and not related to the medication. ...
Posted 2 Sep 2009 by • 1 answer
I have not had a leg cramp in years. But I have been on Azor for a month now and I have had a day of feeling flush and sweaty for one day. And now I have had cramps in both calfs during sleep. Is this a side affect?
Posted 21 Dec 2009 by • 3 answers
Posted 15 Apr 2010 by • 2 answers
Posted 26 Nov 2010 by • 1 answer
Posted 17 Mar 2011 by • 1 answer
I am 32 years old with chronic high blood pressure. My doctor switched me from Caduet to Azor and within 4 weeks I had severe pain in my extremeties-my feet were killing me. Now I have been switched to Exforge 5/320. Any suggestions about I might face in side effects? .
Posted 6 Jul 2012 by • 1 answer
Posted 28 Aug 2009 • 1 answer
Started Levaquin and Azor 5/40 on the same day, that night severe leg pain and calf cramps occured. After two days of Levaquin therapy my doctor told me to stop it since it may have caused the problem. That was 2 1/2 weeks ago and I still have calf pain. The Azor lowered my blood pressure to a ...
Posted 8 Dec 2009 by • 1 answer
Since taking Azor there has been a huge increase in blood sugar results is it possible that Azor can increase blood sugar? Before taking Azor glucose numbers were normal, now they are high... A1C - 7.5... Other meds taken are hydrochlorothiazide, Crestor and Celexa.
I take azor for high blood pressure daily. I have been getting headaches for the last three days: is
Posted 24 Apr 2010 by • 2 answers
... it safe to take Excedrin Migraine with azor?
Posted 22 Jul 2010 by • 3 answers
two other meds left me with dry mouth which led to 2 cavities - hadn't had a cavity in years.
Posted 4 Dec 2010 by • 1 answer
I missed a few doses waiting for my doc to fill presciption for the year. Anyone ever had any adverse side effects from abruptly stop taking Azor, any withdrawal symptoms to worry about? Any precautions should be taken, asprin regimen in the meanwhile? Please advise.
Posted 6 Feb 2012 by • 1 answer
Posted 9 Apr 2012 by • 1 answer
Related Condition Support Groups
Azor Patient Information at Drugs.com
- Azor Information for Consumers
- Azor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azor (detailed)